User menu

Algebraic models of Poincare embeddings

Bibliographic reference Lambrechts, Pascal ; Stanley, Don. Algebraic models of Poincare embeddings. In: Algebraic And Geometric Topology, Vol. 5, p. 135-182 (2005)
Permanent URL
  1. Bousfield, Mem. Amer. Math. Soc., 8 (1976)
  2. Bredon Glen E., Sheaf Theory, ISBN:9781461268543, 10.1007/978-1-4612-0647-7
  3. Deligne Pierre, Théorie de Hodge, II, 10.1007/bf02684692
  4. Dwyer W.G., Spalinski J., Homotopy Theories and Model Categories, Handbook of Algebraic Topology (1995) ISBN:9780444817792 p.73-126, 10.1016/b978-044481779-2/50003-1
  5. Félix Yves, Halperin Stephen, Thomas Jean-Claude, Rational Homotopy Theory, ISBN:9781461265160, 10.1007/978-1-4613-0105-9
  6. Felix Yves, Halperin Steve, Thomas Jean-Claude, Differential Graded Algebras in Topology, Handbook of Algebraic Topology (1995) ISBN:9780444817792 p.829-865, 10.1016/b978-044481779-2/50017-1
  7. Félix Yves, Halperin Stephen, Thomas Jean-Claude, Gorenstein spaces, 10.1016/0001-8708(88)90067-9
  8. Gordon C. McA., Luecke J., Knots are Determined by Their Complements, 10.2307/1990979
  9. Halperin S., Lemaire J.-M., Notions of category in differential algebra, Lecture Notes in Mathematics (1988) ISBN:9783540193401 p.138-154, 10.1007/bfb0077800
  10. Halperin, Mém. Soc. Math. France (N.S.), 261 (1983)
  11. Hovey, Model categories, 63 (1999)
  12. Hudson J. F. P., Concordance, Isotopy, and Diffeotopy, 10.2307/1970632
  13. Kahl Thomas, Lambrechts Pascal, Vandembroucq Lucile, Bords homotopiques et modèles de Quillen, 10.4310/hha.2006.v8.n2.a1
  14. Klein, Surveys on surgery theory, Vol. 1, 145, 135 (2000)
  15. Klein J. R., Poincare Duality Embeddings and Fibrewise Homotopy Theory, II, 10.1093/qjmath/53.3.319
  16. Klein John R, Embedding, compression and fiberwise homotopy theory, 10.2140/agt.2002.2.311
  17. Lambrechts Pascal, Stanley Don, The rational homotopy type of configuration spaces of two points, 10.5802/aif.2042
  18. Lambrechts Pascal, Stanley Donald, The rational homotopy type of a blow-up in the stable case, 10.2140/gt.2008.12.1921
  19. Lambrechts Pascal, Stanley Don, 10.1090/s0002-9939-05-07750-6
  20. Lambrechts Pascal, Stanley Don, Vandembroucq Lucile, 10.1090/s0002-9947-02-03030-1
  21. Lambrechts Pascal, Cochain model for thickenings and its application to rational LS-category, 10.1007/s002290070017
  22. Levitt Norman, On the structure of poincaré duality spaces, 10.1016/0040-9383(68)90013-x
  23. Lickorish W. B. Raymond, An Introduction to Knot Theory, ISBN:9781461268697, 10.1007/978-1-4612-0691-0
  24. Morgan John W., The algebraic topology of smooth algebraic varieties, 10.1007/bf02684316
  25. Rourke, Introduction to piecewise-linear topology (1982)
  26. Sullivan, Inst. Hautes Études Sci. Publ. Math. (1977)
  27. Wall C. T. C., Finiteness Conditions for CW-Complexes, 10.2307/1970382
  28. Wall C.T.C., Classification problems in differential Topology—IV, 10.1016/0040-9383(66)90005-x